# SDR SIMA20120914001

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 27,017 hours, 24,030 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Roll Pin
- Condition: Unsecure
- Location: Cockpit Seat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2820 THE CREW REPORTED WHILE CLIMBING THROUGH 13,00 FEET THE CAPTAIN’S JUMP SEAT MALFUNCTIONED.  THE SEAT WAS STUCK IN A 3/4 REAR POSITION, IT WOULD NOT MOVE FORWARD, AFT OR SIDEWAYS.  IN THE INTEREST OF SAFETY THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED ROLL PIN FOR SEAT ADJUSTMENT (FWD & AFT) LEVER LATCH/LOCKING PIN IAW EMB 135 CMM 25-11-71.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
